Strona główna Uniwersytet Wrocławskiego Paweł Woźny

Instytut Informatyki Uniwersytetu Wrocławskiego
ul. Joliot-Curie 15, 50-383 Wrocław
tel. 0 71 375 7816


Pawel.Wozny@cs.uni.wroc.pl

Konsultacje: czwartki, godz. 10.15-12.00, pokój 243.

Publikacje

Spis publikacji i cytowań w wersji PDF.

[35] R. Nowak, P. Woźny, New properties of a certain method of summation of generalized hypergeometric series, Numerical Algorithms (2017), accepted [Abstract] [DOI] [arXiv]
[34] S. Lewanowicz, P. Keller, P. Woźny, Bézier form of dual bivariate Bernstein polynomials, Advances in Computational Mathematics 43 (2017), 777-793 [Abstract] [DOI] [arXiv]
[33] S. Lewanowicz, P. Keller, P. Woźny, Constrained approximation of rational triangular Bézier surfaces by polynomial triangular Bézier surfaces, Numerical Algorithms 75 (2017), 93-111 [Abstract] [DOI] [arXiv]
  • swan.txt – text file containing control points and weights of the composite rational Bézier surface "Swan".
[32] P. Gospodarczyk, S. Lewanowicz, P. Woźny, Degree reduction of composite Bézier curves, Applied Mathematics and Computation 293 (2017), 40-48 [Abstract] [DOI] [arXiv]
  • squirrel.txt – text file containing control points of the composite Bézier curve "Squirrel".
[31] P. Gospodarczyk, P. Woźny, Efficient modified Jacobi-Bernstein basis transformations, techn. report, Wrocław, Jan. 2017 [arXiv]
[30] P. Gospodarczyk, P. Woźny, Dual polynomial spline bases, techn. report, Wrocław, Nov. 2016 [arXiv]
[29] P. Gospodarczyk, P. Woźny, Efficient degree reduction of Bézier curves with box constraints using dual bases, techn. report, Wrocław, Dec. 2016 [arXiv]
  • DualRedDegRed.mws – a Maple 13.0 worksheet containing implementation of the algorithms and tests.
  • octopus.txt – text file containing control points of the composite Bézier curve "Octopus".
[28] P. Gospodarczyk, P. Woźny, Merging of Bézier curves with box constraints, Journal of Computational and Applied Mathematics 296 (2016), 265-274 [Abstract] [DOI] [arXiv]
  • ResMerging.mw – a Maple 13.0 worksheet containing implementation of the algorithms and tests.
[27] P. Gospodarczyk, S. Lewanowicz, P. Woźny, $G^{k,l}$-constrained multi-degree reduction of Bézier curves, Numerical Algorithms 71 (2016), 121-137 [Abstract] [DOI] [arXiv]
  • GDegRed.mws – a Maple 13.0 worksheet containing implementation of the algorithms and tests.
[26] P. Woźny, P. Gospodarczyk, S. Lewanowicz, Efficient merging of multiple segments of Bézier curves, Applied Mathematics and Computation 268 (2015), 354-363 [Abstract] [DOI] [arXiv]
  • Merging.mw – a Maple 13.0 worksheet containing implementation of the algorithms and tests.
[25] S. Lewanowicz, P. Woźny, P. Keller, Weighted polynomial approximation of rational Bézier curves, techn. report, Wrocław, Feb. 2015 [arXiv]
  • This paper is an extended version of our paper [18], in which the simplest form of the distance between curves is used.
[24] P. Woźny, Construction of dual B-spline functions, Journal of Computational and Applied Mathematics 260 (2014), 301-311 [Abstract] [DOI]
[23] P. Woźny, Bazy Bernsteina: dualność i zastosowania, autoreferat rozprawy habilitacyjnej, Wrocław, 2013, 25 stron [WWW]
[22] P. Woźny, A short note on Jacobi-Bernstein connection coefficients, Applied Mathematics and Computation 222 (2013), 53-57 [Abstract] [DOI]
[21] S. Lewanowicz, P. Woźny, R. Nowak, Structure relations for the bivariate big q-Jacobi polynomials, Applied Mathematics and Computation 219 (2013), 8790-8802 [Abstract] [DOI]
  • SRbigqJac2-Remark42.mw – a Maple 14.0 worksheet to produce the explicit forms of the coefficients of four structure relactions for the bivariate little q-Jacobi polynomials
[20] P. Woźny, Construction of dual bases, Journal of Computational and Applied Mathematics 245 (2013), 75-85 [Abstract] [DOI]
[19] P. Woźny, Simple algorithms for computing the Bézier coefficients of the constrained dual Bernstein polynomials, Applied Mathematics and Computation 219 (2012), 2521-2525 [Abstract] [DOI]
[18] S. Lewanowicz, P. Woźny, P. Keller, Polynomial approximation of rational Bézier curves with constraints, Numerical Algorithms 59 (2012), 607-622 [Abstract] [DOI]
[17] S. Lewanowicz, P. Woźny, Bézier representation of the constrained dual Bernstein polynomials, Applied Mathematics and Computation 218 (2011), 4580-4586 [Abstract] [DOI]
[16] S. Lewanowicz, P. Woźny, Multi-degree reduction of tensor product Bézier surfaces with general boundary constrains, Applied Mathematics and Computation 217 (2011), 4596-4611 [Abstract] [DOI]
[15] P. Woźny, S. Lewanowicz, Constrained multi-degree reduction of triangular Bézier surfaces using dual Bernstein polynomials, Journal of Computational and Applied Mathematics 235 (2010), 785-804 [Abstract] [DOI]
[14] P. Woźny, Efficient algorithm for summation of some slowly convergent series, Applied Numerical Mathematics 60 (2010), 1442-1453 [Abstract] [DOI]
[13] P. Keller, P. Woźny, On the convergence of the method for indefinite integration of oscillatory and singular functions, Applied Mathematics and Computation 216 (2010), 989-998 [Abstract] [DOI]
[12] S. Lewanowicz, P. Woźny, Two-variable orthogonal polynomials of big q-Jacobi type, Journal of Computational and Applied Mathematics 233 (2010), 1554-1561 [Abstract] [DOI]
[11] P. Woźny, R. Nowak, Method of summation of some slowly convergent series, Applied Mathematics and Computation 215 (2009), 1622-1645 [Abstract] [DOI]
[10] P. Woźny, S. Lewanowicz, Multi-degree reduction of Bézier curves with constraints, using dual Bernstein basis polynomials, Computer Aided Geometric Design 26 (2009), 566-579 [Abstract] [DOI]
[9] S. Lewanowicz, P. Woźny, I. Area, E. Godoy, Multivariate generalized Bernstein polynomials: identities for orthogonal polynomials of two variables, Numerical Algorithms 49 (2008), 199-220 [Abstract] [DOI]
[8] S. Lewanowicz, P. Woźny, Dual generalized Bernstein basis, Journal of Approximation Theory 138 (2006), 129-150 [Abstract] [DOI]
[7] S. Lewanowicz, P. Woźny, Connections between two-variable Bernstein and Jacobi polynomials on the triangle, Journal of Computational and Applied Mathematics 197 (2006), 520-533 [Abstract] [DOI]
[6] P. Woźny, Własności współczynników Fouriera względem semiklasycznych wielomianów ortogonalnych, praca doktorska, Instytut Informatyki Uniwersytetu Wrocławskiego, Wrocław, 2004
[5] I. Area, E. Godoy, P. Woźny, S. Lewanowicz, A. Ronveaux, Formulae relating little q-Jacobi, q-Hahn and q-Bernstein polynomials: Application to the q-Bézier curve evaluation, Integral Transforms and Special Functions 15 (2004), 375-385 [Abstract] [DOI]
[4] S. Lewanowicz, P. Woźny, Generalized Bernstein polynomials, BIT Numerical Mathematics 44 (2004), 63-78 [Abstract] [DOI]
[3] S. Lewanowicz, P. Woźny, Recurrence relations for the coefficients in series expansions with respect to semi-classical orthogonal polynomials, Numerical Algorithms 35 (2004), 61-79 [Abstract] [DOI]
[2] P. Woźny, Recurrence relations for the coefficients of expansions in classical orthogonal polynomials of a discrete variable, Applicationes Mathematicae 30 (2003), 89-107 [Abstract] [DOI]
[1] S. Lewanowicz, P. Woźny Algorithms for construction of recurrence relations for the coefficients of expansions in series of classical orthogonal polynomials, techn. report, Inst. of Computer Sci., Univ. of Wrocław, Feb. 2000 [Abstract]

Strona główna